Biblioteca de la Universidad Complutense de Madrid

Polynomial and regular images of R-n

Impacto

Fernando Galván, José Francisco y Gamboa, J. M. (2006) Polynomial and regular images of R-n. Israel Journal of Mathematics , 153 . pp. 61-92. ISSN 0021-2172

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

1MB

URL Oficial: http://www.springerlink.com/content/0021-2172/




Resumen

We obtain new necessary conditions for an n-dimensional semialgebraic subset of R-n to be a polynomial image of R-n. Moreover, we prove that a large family of planar bidimensional semialgebraic sets with piecewise linear boundary are images of polynomial or regular maps, and we estimate in both cases the dimension of their generic fibers.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15144
Referencias:

J. Bochnak, M. Coste and M.-F. Roy, Gdomdtrie algdbrique rdelle, Ergebnisse der Mathematik 12, Springer-Verlag, Berlin-Heidelberg-New York, 1987.

J. F. Fernando and J. M. Gamboa, Polynomial images ofR ~, Journal of Pure and Applied Algebra 179 (2003), 241-254.

Z. Jelonek, A geometry of polynomial transformations of the real plane,Bulletin of the Polish Academy of Sciences. Mathematics 48 (2000), 57-62.

Z. Jelonek, Geometry of real polynomial mappings, Mathematische Zeitschrift 239 (2002), 321-333.

E. NSther, K6rper und Systeme rationaler Funktionen, Mathematische Annalen 76 (1915), 161-196.

A. Schinzel, Selected Topics on Polynomials, The University of Michigan Press, Ann Arbor, 1982.

Depositado:09 May 2012 10:46
Última Modificación:01 Mar 2016 16:18

Sólo personal del repositorio: página de control del artículo